It's because you moved up way too quickly with the Miracle-Mineral-Supplement . The pain was the Miracle-Mineral-Supplement killing stuff and the diarrhea was the Miracle-Mineral-Supplement getting it out of your body. And according to Jim Humble, vomiting happens when there are too much toxins for the liver to process so it ends up in the stomach and you vomit (something like that it's been quite a while since I read all that stuff). I can't tell from your post if you mixed the MMS right because you are supposed to mix every drop of MMS with five drops of an activator, so for 15 drops of MMS you should add 75 drops of activator and then of course wait the three minutes as you said. The other thing is Jim Humble says that if you are dealing with candida you shouldn't use Apple cider vinegar to activate the MMS, you should use lemon juice or citric acid instead. I used to use citric acid to activate my MMS and that is supposed to be the most effective.
This is a link to the site I always refer to when using MMS